# SDR DALA2024050905049

- Difficulty date: May 7, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 76,187 hours, 35,989 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Filter
- Part number: UNKNOWN
- Condition: Damaged
- Location: Demister
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252 DISC: ON TAXI IN, BOTH PILOTS SMELLED A FAINT PLASTIC BURNING SMELL IN COCKPIT. 5 MIN LATER ECAM SMOKE LAV DET FAULT (1626, AUS). C/A: C/W W/C 0550-2002, UPON INSP FOUND DEMISTER FILTER IN BAD CONDITION W/PLASTIC SMELL. R&R AS PER A320 AMM 21-26. PER W/C RAN LEFT ENG & PACK & FOUND NO MORE SMELL. INSPECTED ALL COCKPIT PANELS, NO SMELL DETECTED. PERFORMED VIS INSP OF APU COMPARTMENT, NO SIGN OF CONTAMINATION. R&R SDCU AS PER A320 AMM 26-17. CHK OK. FAULTS CLEARED. (LP: 5883436)
